# SDR SWAA2022091343953

- Difficulty date: August 20, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMER EXIT LOWER EXIT LIGHT LENS NOT SECURE / [01] REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSY PER AMM 33 -51- 01.;[02] INSPECTED WORK PERFORMED IN C/A #1;[03] REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSY PER AMM 33 -51- 01. OPS CHECK GOOD PER AMM 33-51-00-720-801.
